# SDR HEEA0011885

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3451 · DME/TACAN System
- Part: Dme Indicator
- Part number: 6221233001
- Condition: Defective
- Location: Cockpit
- Component: DME40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME INDICATOR FLASHES INTERMITTENTLY.
